Alert archive / Kansas / Tornado Warnings in 2006
Tornado Warning 25, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Apr 6, 2006, 6:07 PM CDT for Labette County, Neosho County, Kansas. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2006, 6:07 PM CDT (23:07 UTC)
- Expired
- Apr 6, 2006, 6:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Labette County, KS, Neosho County, KS
The radar
The Tulsa radar (KINX), 149 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 6:20 PM CDT | TORNADO | 2 W Dennis, KS | THE TORNADO TOUCHED DOWN BRIEFLY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 12:43 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 293 J/kg
- Mixed-layer CIN
- -508 J/kg
- Mixed-layer LCL
- 1046 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 378 m²/s²
- 0-3 km storm-relative helicity
- 394 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KICT 062307
TORICT
KSC099-133-062345-
/O.NEW.KICT.TO.W.0025.060406T2307Z-060406T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WICHITA KS
607 PM CDT THU APR 6 2006
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN LABETTE COUNTY IN SOUTHEAST KANSAS.
NEOSHO COUNTY IN SOUTHEAST KANSAS.
* UNTIL 645 PM CDT
* AT 604 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A TORNADO NEAR CHERRYVALE. THE TORNADO WAS MOVING NORTHEAST AT 50
MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
ERIE...GALESBURG...PARSONS...ST. PAUL...THAYER
THIS IS A DANGEROUS STORM. MOVE INTO YOUR TORNADO SHELTER NOW
LAT...LON 3751 9552 3715 9552 3741 9510 3772 9510
3772 9529
$$
KETCHAM4 follow-up statements
000
WWUS53 KICT 062316
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
615 PM CDT THU APR 6 2006
KSC099-133-062345-
/O.CON.KICT.TO.W.0025.000000T0000Z-060406T2345Z/
NEOSHO KS-LABETTE KS-
615 PM CDT THU APR 6 2006
...A TORNADO WARNING CONTINUES FOR NORTHWESTERN LABETTE AND NEOSHO
COUNTIES UNTIL 645 PM CDT...
AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR CHERRYVALE...AND MOVING NORTHEAST AT 45 MPH.
RADAR INDICATED STRONG ROTATION WITH THIS STORM.
THIS DANGEROUS STORM WILL BE...
6 MILES SOUTHEAST OF THAYER BY 625 PM CDT.
NEAR GALESBURG BY 630 PM CDT.
NEAR ERIE BY 640 PM CDT.
THE TOWN OF DENNIS IS ALSO IN THE PATH OF THIS TORNADO.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
HEAVY RAINFALL IS LIKELY OBSCURING THIS POSSIBLE TORNADO. TAKE COVER
NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO
GET TO A SAFE PLACE.
LAT...LON 3751 9552 3715 9552 3741 9510 3772 9510
3772 9529
$$
KLEINSASSER000
WWUS53 KICT 062326
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
624 PM CDT THU APR 6 2006
KSC099-133-062345-
/O.CON.KICT.TO.W.0025.000000T0000Z-060406T2345Z/
NEOSHO KS-LABETTE KS-
624 PM CDT THU APR 6 2006
...A TORNADO WARNING CONTINUES FOR NORTHWESTERN LABETTE AND NEOSHO
COUNTIES UNTIL 645 PM CDT...
AT 622 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A BRIEF TORNADO
TOUCHDOWN JUST WEST OF DENNIS IN LABETTE COUNTY...MOVING NORTHEAST
AT 35 MPH.
THE TORNADO WILL BE...
NEAR GALESBURG BY 635 PM CDT.
NEAR ST. PAUL BY 645 PM CDT.
THE TOWNS OF DENNIS AND SOUTH MOUND ARE ALSO IN THE PATH OF THIS
TORNADO.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
LAT...LON 3751 9552 3715 9552 3741 9510 3772 9510
3772 9529
$$
KLEINSASSER000
WWUS53 KICT 062335
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
633 PM CDT THU APR 6 2006
KSC099-133-062345-
/O.CON.KICT.TO.W.0025.000000T0000Z-060406T2345Z/
NEOSHO KS-LABETTE KS-
633 PM CDT THU APR 6 2006
...A TORNADO WARNING CONTINUES FOR NORTHWESTERN LABETTE AND NEOSHO
COUNTIES UNTIL 645 PM CDT...
AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR GALESBURG...OR 7 MILES NORTHWEST OF PARSONS...
AND MOVING NORTHEAST AT 45 MPH.
THIS DANGEROUS STORM WILL BE...
NEAR ST. PAUL BY 640 PM CDT.
THE TOWN OF SOUTH MOUND IS ALSO IN THE PATH OF THIS TORNADO.
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES NEAR THE TOWNS OF
INDEPENDENCE AND DENNIS.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
LARGE HAIL AND STRAIGHT LINE WINDS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
LAT...LON 3751 9552 3715 9552 3741 9510 3772 9510
3772 9529
$$
KLEINSASSER000
WWUS53 KICT 062344
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
644 PM CDT THU APR 6 2006
KSC099-133-062354-
/O.EXP.KICT.TO.W.0025.000000T0000Z-060406T2345Z/
NEOSHO KS-LABETTE KS-
644 PM CDT THU APR 6 2006
...THE TORNADO WARNING FOR NORTHWESTERN LABETTE AND NEOSHO COUNTIES
HAS BEEN ALLOWED TO EXPIRE...
AT 642 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE
TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT. BE READY TO SEEK SHELTER IF
THREATENING WEATHER APPROACHES AGAIN, OR A WARNING ISSUED.
LAT...LON 3751 9552 3715 9552 3741 9510 3772 9510
3772 9529
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Apr 6, 2:55 PM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Apr 6, 2:55 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 255 PM CDT THU APR 6 2006 .DISCUSSION... MAIN FORECAST CONCERNS REMAIN SEVERE WEATHER POTENTIAL THROUGH EARLY THIS EVENING AND SECONDARILY STRONG WINDS THROUGH THIS EVENING AND AGAIN FRIDAY. TONIGHT: STRONG SHORTWAVE TROF WILL CONTINUE TO LIFT NORTHEASTWARD OUT OF THE TEXAS PANHANDLE ACROSS EASTERN KANSAS THROUGH THIS EVENING WHILE TAKING ON A NEGATIVE TILT. LATEST RUNS OF THE MODELS HAVE SLOWED DOWN THE DRYLINE EASTWARD PROGRESSION SOME. THE DRYLINE SHOULD BE PUSHING OUT OF THE FLINT HILLS THROUGH SOUTHEASTERN KS EARLY THIS EVENING. MODERATE-STRONG INSTABILITY AND 70 KTS OF DEEP LAYER SHEAR WILL EXIST IN THE WARM SECTOR SUPPORTING ORGANIZED SEVERE WEATHER. SOME LOW-LEVEL BACKING OF WINDS POSSIBLE FROM EASTERN PORTION OF CENTRAL KS THROUGH SOUTHEAST KS INTO EARLY EVENING, THEREFORE IN ADDITION TO VERY LARGE HAIL AND DAMAGING WINDS...A COUPLE OF STRONG TORNADOES ARE ALSO POSSIBLE. THIS SEVERE CONVECTION SHOULD PUSH EASTWARD OUT OF SOUTHEAST KS BY AROUND 03Z. IN ADDITION...INTENSIFYING LOW PRESSURE NORTH OF HILL CITY WILL TIGHTEN THE PRESSURE GRADIENT ACROSS OUR FORECAST AREA LEADING TO INTENSE SFC-800 MB MIXING. WIND ADVISORY CRITERIA LIKELY IN MUCH OF AREA BEHIND DRYLINE THROUGH ABOUT 03Z...SO EXPANDED WIND ADVISORY TIL 03Z. THE LOW PRESSURE WILL MOVE NORTHEASTWARD INTO SOUTHEAST NEBRASKA WHILE OCCLUDING BY LATE TONIGHT. FRIDAY-FRIDAY NIGHT: AFOREMENTIONED UPPER LOW WILL DRIFT SOUTHEASTWARD OVER EASTERN KS. MARGINAL ELEVATED INSTABILITY UNDERNEATH THE MID LEVEL COLD POOL IS PROGGED ALONG WITH DEFORMATION ZONE PRECIPITATION IN OUR AREA. THEREFORE RAISED PRECIPITATION PROBABILITIES IN OUR AREA. THE GFS AND NAM SHOW AN INTENSE SURFACE PRESSURE GRADIENT IN ASSOCIATION WITH THE UPPER LEVEL STORM IN CENTRAL AND SOUTH CENTRAL KS...WITH VERY STEEP LAPSE RATES FROM THE BOUNDARY LAYER THROUGH 800 MB. THIS MAY RESULT IN WIND ADVISORY CRITERIA IN MUCH OF CENTRAL AND SOUTH CENTRAL KS DURING FRIDAY WITH WINDS GRADUALLY DIMINISHING FRIDAY EVENING. WILL HOLD OFF ISSUING ADVISORY IN 2ND PERIOD FOR NOW GIVEN CURRENT WATCHES AND ADVISORIES ALREADY IN EFFECT. DECREASING CLOUDS/DIMINISHING NORTH WINDS FRIDAY NIGHT WILL LEAD TO A CHILLIER NIGHT WITH LOWS FALLING INTO THE 30S. SAT-SUN: BENIGN WEATHER EXPECTED AS OUR AREA WILL BE IN BETWEEN WEATHER SYSTEMS. SURFACE HIGH PRESSURE MOVING THROUGH EASTERN KS ON SATURDAY...WILL BE FOLLOWED WITH LEE TROFFING AND A RETURN TO SOUTHEASTERLY FLOW ON SUNDAY. THIS WILL LEAD TO MODERATING TEMPERATURES IN THE LATTER HALF OF THE WEEKEND. MON-THURS: MEDIUM RANGE MODELS CONSISTENT IN SHOWING ANOTHER STRONG SHORTWAVE TROF EJECTING OUT OF THE SOUTHWEST ACROSS THE CENTRAL PLAINS TUESDAY INTO TUESDAY NIGHT. IN THE ABSENCE OF STRONG FORCING...DRYLINE MAY STAY CAPPED MONDAY WITH ELEVATED MIXED LAYER ADVECTING OVER KS REGION. HOWEVER...AS SHORTWAVE TROF COMES OUT MONDAY NIGHT THROUGH TUESDAY EVENING...MID LEVEL COOLING AND STRONG FORCING MAY RESULT IN THUNDERSTORM DEVELOPMENT DEPENDING ON QUALITY OF LOW-LEVEL MOISTURE RETURN AHEAD OF THIS FEATURE. THEREFORE CHANCE OF THUNDERSTORMS MON NIGHT THROUGH TUES NIGHT LOOKS REASONABLE IN GRIDS. BEHIND THIS FEATURE...SHORTWAVE RIDGING PROGGED OVER KANSAS WED-THURS AS AN UPPER LOW FORMS OFF THE CALIFORNIA COAST PER GFS/ECMWF. THEREFORE...KEEPING FORECAST DRY WITH ABOVE NORMAL TEMPERATURES. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 48 61 37 60 / 10 50 30 0 HUTCHINSON 47 56 35 59 / 20 60 20 0 NEWTON 47 60 36 59 / 20 50 20 0 ELDORADO 48 62 37 59 / 20 50 30 0 WINFIELD-KWLD 49 63 37 60 / 10 50 30 0 RUSSELL 45 49 31 59 / 30 60 20 0 GREAT BEND 46 51 32 59 / 20 60 20 0 SALINA 46 55 34 58 / 30 60 20 0 MCPHERSON 47 56 35 58 / 20 60 20 0 COFFEYVILLE 52 73 38 60 / 40 40 40 0 CHANUTE 51 68 37 58 / 50 40 30 0 IOLA 50 67 37 57 / 60 50 30 0 PARSONS-KPPF 52 70 38 59 / 50 40 30 0 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM THURSDAY FOR KSZ032-033-047>053-067>072- 082-083-091>096-098>100. &&
Hazardous weather outlook, Apr 6, 3:30 PM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 330 PM CDT THU APR 6 2006 KSZ032-033-047>053-067>072-082-083-091>096-098>100-071100- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 330 PM CDT THU APR 6 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS...AND THE FLINT HILLS. OTHER SEVERE THUNDERSTORMS WILL MOVE NORTHEAST INTO SOUTHEASTERN KANSAS FROM OKLAHOMA. THE STORMS SHOULD INCREASE IN COVERAGE AS THEY MOVE ACROSS THE FLINT HILLS AND SOUTHEASTERN KANSAS EARLY THIS EVENING. THERE IS A SIGNIFICANT RISK OF SEVERE WEATHER FOR AREAS ALONG AND EAST OF A LINE FROM SALINA TO GREATER WICHITA TO WELLINGTON...WITH VERY LARGE HAIL UP TO BASEBALL SIZE...DAMAGING WINDS OF 70 TO 80 MPH...AND STRONG TORNADOES POSSIBLE. THE SEVERE STORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF A DRY LINE FRONT...WHICH WILL SWEEP EAST ACROSS THE AREA THIS AFTERNOON AND EARLY EVENING. THERE IS ALSO A SLIGHT RISK FOR A FEW STRONG OR SEVERE STORMS BEHIND THE DRY LINE...ACROSS PORTIONS OF CENTRAL KANSAS...WHERE ELEVATED MOISTURE MAY SUPPORT STORMS UNDER AN AREA OF UPPER LEVEL LOW PRESSURE. THESE STORMS COULD PRODUCE STRONG WINDS TO 60 MPH AND HAIL UP TO QUARTER SIZE. EXTREME FIRE DANGER EXISTS ACROSS CENTRAL AND SOUTH CENTRAL KANSAS WHERE BURN BANS ARE IN EFFECT FOR MANY AREAS. THERE IS TO BE NO OUTDOOR BURNING IN THESE AREAS VERY HIGH FIRE DANGER EXISTS ACROSS SOUTHEAST KANSAS...WHERE OUTDOOR BURNING SHOULD BE AVOIDED. A WIND ADVISORY IS IN EFFECT UNTIL EARLY THIS EVENING ACROSS THE ENTIRE AREA. FOR DETAILS...PLEASE REFER TO THE LATEST WIND ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY ACROSS CENTRAL...SOUTH CENTRAL AND SOUTHEASTERN KANSAS. ALTHOUGH SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY PRODUCE SMALL HAIL. THERE IS A CHANCE OF THUNDERSTORMS FROM MONDAY NIGHT THROUGH TUESDAY NIGHT. IT IS TOO EARLY TO SPECULATE AS TO WHETHER OR NOT THE THUNDERSTORMS WILL ACHIEVE SEVERITY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS WILL CONTINUE TO BE NEEDED LATE THIS AFTERNOON INTO EARLY THIS EVENING...ESPECIALLY ALONG AND EAST OF A SALINA TO WICHITA TO WELLINGTON LINE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED/ES/JMC
In the hours before
Local storm report, Apr 6, 5:15 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
515 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM FUNNEL CLOUD 6 W FREDONIA 37.53N 95.93W
04/06/2006 WILSON KS EMERGENCY MNGR
STORM IS PRODUCING INTERMITTENT FUNNEL CLOUDS.
&&
CWHSpecial weather statement, Apr 6, 5:32 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 532 PM CDT THU APR 6 2006 KSZ071-062300- WOODSON- 532 PM CDT THU APR 6 2006 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR WOODSON COUNTY... AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR YATES CENTER...AND MOVING NORTHEAST AT 50 MPH. PEA TO DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
Local storm report, Apr 6, 5:33 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
533 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL CANEY 37.01N 95.93W
04/06/2006 E0.75 INCH MONTGOMERY KS TRAINED SPOTTER
&&
CDBLocal storm report, Apr 6, 5:35 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
535 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL CANEY 37.01N 95.93W
04/06/2006 E1.00 INCH MONTGOMERY KS TRAINED SPOTTER
&&
CDBLocal storm report, Apr 6, 5:40 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
540 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 5 N CANEY 37.09N 95.93W
04/06/2006 E1.75 INCH MONTGOMERY KS TRAINED SPOTTER
&&
CWHLocal storm report, Apr 6, 5:56 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
556 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TORNADO 6 S INDEPENDENCE 37.14N 95.71W
04/06/2006 MONTGOMERY KS AMATEUR RADIO
TORNADO REPORTED ON THE GROUND.
&&
CWHThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 9:18 PM CDT | Wind Advisory | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 24 hr |
| Apr 6, 1:18 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 57 min |
| Apr 6, 2:12 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 18 min |
| Apr 6, 2:24 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 38 min |
| Apr 6, 2:54 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 26 min |
| Apr 6, 3:18 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 62 min |
| Apr 6, 3:46 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 59 min |
| Apr 6, 4:15 PM CDT | Severe Thunderstorm Warning | ICT | Elk | 45 min |
| Apr 6, 4:28 PM CDT | Tornado Warning | ICT | Elk | 32 min |
| Apr 6, 4:35 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase | 55 min |
| Apr 6, 4:46 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 59 min |
| Apr 6, 4:59 PM CDT | Tornado Warning | ICT | Elk, Greenwood, Wilson, Woodson | 30 min |
| Apr 6, 5:08 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 67 min |
| Apr 6, 5:26 PM CDT | Tornado Warning | ICT | Chautauqua, Montgomery | 49 min |
| Apr 6, 6:57 PM CDT | Tornado Warning | ICT | Labette | 33 min |
Nearby
Tornado Warnings in Kansas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.